# SDR DALA2022072605151

- Difficulty date: July 13, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 INITIAL INSPECTION:PIN SNUBBER OUT OF LIMIT INDICATION AT 2R DOOR IN REFERENCE AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00158:PASSENGER DOOR 2R WAS REMOVED AND INSTALLED PER B757-200 AMM 52-11-01 AND SNUBBER ON 2R DOOR WAS REPLACED PER B757-200 AMM 52-11. (2318904)
